# SDR HALA0700536

- Difficulty date: December 20, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 19,511 hours, 3,731 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640452011
- Part serial: FK51601307
- Condition: Damaged
- Location: Hf Transceiver
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT HF TRANSMISSION/RECEPTION INOP, ALSO DATALINK FUNCTION.  REPLACED RIGHT HF COUPLER.  GRD CHECK OK PER 23-11-00 BOTH NR 1 AND NR 2 HF.
